# SDR SIMA20171113001

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,881 hours, 29,028 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Both
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

MUSTY ODOR AFTER TL TO THRUST SET POSITION ON TAKEOFF ROLL. AT 500 FT HAD A LAVATORY SMOKE WARNING MESSAGE.  FA REPORTED SMOKE IN CABIN,  RETURNED FOR LANDING. FA REPORTED THE SMOKE ODOR DISAPATED BY THE TIME OF FINAL APPROACH.  REMOVED AND REPLACED BOTH ENGINES.
